# SDR USAA2012102300002

- Difficulty date: October 22, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 73,575 hours, 32,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160100000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERNIGHT VISIT - CENTER FLOORBOARD FLEXING AT STA 1869, S26L.  REPLACED CENTER FLOOR PANEL AT STA 1869, S26L IAW A320 AMM 53-12-12-400.
